# SDR RAIA00512032

- Difficulty date: December 17, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 17,702 hours, 15,972 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5560 - OKC - IN FLIGHT, PASSENGER SERVICE UNIT OVER ROWS 17 AND 18BC SIMPLY FELL DOWN.  MAINTENANCE INSPECTED AND SECURED THE PSU PANEL AT ROW 17 AND 18BC.
